MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; PATELLA IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE PATELLA RESURFACING SIZE 1; PATELLA IMPLANT
Model Number 02.07.0033RP
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 july 2021: lot 2006032: 130 items manufactured and released on 03-aug-2020.Expiration date: 2025-07-23.No anomalies found related to the problem.To date, 99 items of the same lot have been sold without a similar reported event.
 
Event or Problem Description
Patella swap 7 months after primary for patella dislocation.The surgeon revised successfully the patella.

Brand Name
GMK-SPHERE PATELLA RESURFACING SIZE 1
Common Device Name
PATELLA IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12237369
Report Number3005180920-2021-00642
Device Sequence Number11665730
Product Code JWH
UDI-Device Identifier07630030815737
UDI-Public07630030815737
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model Number02.07.0033RP
Device Catalogue Number02.07.0033RP
Device Lot Number2006032
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;